# SDR DL76L070323

- Difficulty date: April 14, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 79,919 hours, 12,109 cycles
- Engine: Pwa PW4060
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Circuit Card
- Part number: 731703160
- Part serial: DO3099
- Condition: Unknown
- Location: Engine Speed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER STARTING, THE RIGHT CENTER PUMP PRESS LIGHT ILLUMINATED WITH THE RIGHT CTR PUMP ON.  REMOVED AND REPLACED THE RT ENG SPEED CARD.
